Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The identities of $ {\rm PI}$-rings


Author: S. A. Amitsur
Journal: Proc. Amer. Math. Soc. 4 (1953), 27-34
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052397-3
MathSciNet review: 0052397
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Specht, Gesetze in Ringen I, Math. Zeit. vol. 52 (1950) pp. 557-589. MR 0035274 (11:711i)
  • [2] S. Amitsur and J. Levitzki, Minimal identities for algebras, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 449-463. MR 0036751 (12:155d)
  • [3] N. Jacobson, The radical and semisimplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [4] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 0025451 (10:7a)
  • [5] J. Levitzki, A theorem on polynomial identities, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 331-334. MR 0035758 (12:6c)
  • [6] R. Baer, Radical ideals, Amer. J. Math. vol. 65 (1943) pp. 537-568. MR 0009019 (5:88d)
  • [7] S. A. Amitsur, An embedding of PI-rings, Proceedings of the American Mathematical Society vol. 3 (1952) pp. 3-9. MR 0045694 (13:618b)
  • [8] -, On a lemma of Kaplansky, Riveon Lematematica vol. 3 (1948) pp. 47-48. (In Hebrew with an English summary.) MR 0032594 (11:313a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052397-3
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society